# SDR QXEA2022082200274

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 33,941 hours, 36,427 cycles
- System (JASC): 2700 · Flight Control System
- Part: Trim Panel
- Part number: 8Z10088001
- Part serial: 400QXS
- Condition: None
- Location: Zone 200
- Part time: 26,531 hours, 28,843 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON TRIM ACTUATES OPPOSITE TO SWITCH POSITION.  WHEN ROCKER SWITCH IS HELD TO "LWD" TRIM MOVES RIGHT WING DOWN AND VICE VERSA. REMOVED FROM SERVICE. PERFORMED OPERATIONAL CHECK OF AILERON TRIM SYSTEM IAW TASK 27-13-00-710-802 AND CONFIRMED AILERON TRIM OPERATES OPPOSITE OF COMANDED SELECTION. REMOVED AND REPLACED TRIM CONTROL PANEL IAW Q400 AMM 27-13-16-000-801 AND 27-13-16-400-801, ALL OPS CHECKS GOOD. RETURNED TO SERVICE.
